# SDR AALA201801129044

- Difficulty date: January 11, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 16,341 hours, 1,792 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY DOOR R1 POWER ASSIST RESERVOIR GAUGE HAS PRESSURE GAUGE OUT OF RANGE. REPLACED EMERGENCY DOOR R1 POWER ASSIST RESERVOIR PER MM 52-12-22. OPERATIONS AND LEAK CHECKS GOOD.
